Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. Lichnerowicz
Title: Théorie globale des connexions et des groupes d'holonomie
Additional book information: Edizioni Cremonese, Roma, 1955. 15+282 pp. 4000 lire.

Review Information:

Reviewer: S. S. Chern
Journal: Bull. Amer. Math. Soc. 63 (1957), 57-59
DOI: https://doi.org/10.1090/S0002-9904-1957-10076-7